# SDR REXA2014052700525

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 21,102 hours, 18,582 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG CLIMBING THROUGH FL 210.  FOUND CODE A02 FAIL ON PSEU ON LEG NR 1.  PERFORMED OPERATIONS CHECK AFTER REMOVAL & REPLACEMENT OF PSEU IAW AMM 32-61-01.  OPERATIONS CHECKED GOOD.  PSEU PANEL RELIGHT LIGHT FAILED.  A02 CODE IS FOR FAULT ON SUBSYSTEM C CIRCUIT CARD ASSEMBLY.  OTHER CODES FLAGGED 3 GEAR UP LOCK & DOWN LOCK SENSORS.
